# SDR ASAA2020121233674

- Difficulty date: December 12, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 53,983 hours, 15,775 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ELEC LIGHT ILLUMINATED UPON MASTER CAUTION RECALL, AFTER ENGINE START AND TRANSFER BUSSES COVERED BY RESPECTIVE ENGINE GEN.  GROUNDED-YES.  PERFORMED ELEC LIGHT BITE TEST, PER B737-800 FIM 24-31 TASK 801, FAULT CLEARED.  FOUND FAULTS APU BATTERY AUX CHARGER, STAT INV, & SPCU MESSAGE.  ACCOMPLISHED FAULT RESET ALL FAULTS CLEARED NO OTHER ACTIONS NOTED.  A/C OK FOR SERVICE.
